# SDR AALA202503265087

- Difficulty date: February 19, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 71,744 hours, 9,108 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK ANGLE LOCATED AT DOOR CUTOUT AT BS 613 AT FORWARD CARGO COMPARTMENT (2 EA). REPLACED ANGLE LOCATED DOOR CUTOUT AT BS 613 AT FORWARD CARGO COMPARTMENT 2EA (AALA202503265087) AND (AALA202503260538). PER B777-200 SRM 51-40-02-0G AND DWG 141W5138.
